Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nevanlinna counting function and pull-back measure


Authors: O. El-Fallah and K. Kellay
Journal: Proc. Amer. Math. Soc. 144 (2016), 2559-2564
MSC (2010): Primary 30C80, 47B33, 47B10, 47A15
DOI: https://doi.org/10.1090/proc/12913
Published electronically: October 21, 2015
MathSciNet review: 3477072
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit relation between the Nevanlinna counting function of an analytic self-map of the unit disk and its pull-back measure. This gives a simple proof of the results of Lefévre, Li, Queffélec and Rodrìguez-Piazza (2011).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C80, 47B33, 47B10, 47A15

Retrieve articles in all journals with MSC (2010): 30C80, 47B33, 47B10, 47A15


Additional Information

O. El-Fallah
Affiliation: Laboratoire Analyse et Applications URAC/03, Université Mohammed V–Rabat, B.P. 1014 Rabat, Morocco
Email: elfallah@fsr.ac.ma

K. Kellay
Affiliation: Institut de Mathématiques de Bordeaux, Université de Bordeaux, 351 cours de la Liberation, 33405 Talence, France
Email: kkellay@math.u-bordeaux1.fr

DOI: https://doi.org/10.1090/proc/12913
Keywords: Nevanlinna counting function, pull-back measure, composition operators
Received by editor(s): April 8, 2015
Received by editor(s) in revised form: July 20, 2015
Published electronically: October 21, 2015
Additional Notes: The first author was supported by CNRST (URAC/03) and Académie Hassan II des sciences et techniques
Communicated by: Pamela B. Gorkin
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society